MAUDE Adverse Event Report: COVIDIEN CHEMOPLUS; CONTAINER, I.V.

COVIDIEN CHEMOPLUS; CONTAINER, I.V.
Model Number CP3005A
Medical Device Problem Code Problem with Sterilization (1596)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): product analysis was created by the (b)(4) lab as part of the receipt process, so that decontamination could be documented in (b)(6).This product analysis activity is being marked as ¿complete¿ and the investigating site will create another product analysis activity upon receipt.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the product sticks to the side of the bag or the syringe and the foil on top it tears or its hard to remove.
 
Additional Manufacturer Narrative
A sample consisting of two single iva seals on their liner were submitted for analysis.The two samples were fully intact on their bottom liner.The iva seals have adhesive on them so that they will stick securely to the medical device they are being used for.The adhesive properties as described in the complaint show that the adhesive is working as intended in the design of the product.As part of our packaging process the first seal on the roll is lifted up to secure the end of roll in place to the clam shell.The seals were slowly peeled from their liner, the seals peeled away as they should.The seals have perforated design so that they will tear if an individual was to attempt to tamper with the sealed medical device.The quality engineer attempted to manually tear a seal with a finger nail and hands on a non-perforated area of the seal, and no tearing occurred.When tearing at the perforation tearing would occur at the start of the perforation and would continue further into the seal as the perforation tear worked as it was intended.The results of the manufacturing facility investigation were able to determine that the product is working as intended.There were no changes to any components in the production of these seals to work in a different fashion from previous lots; there will always be lot to lot variation in adhesiveness.The complaint will be unconfirmed.No formal corrective or preventive actions will be taken at this time.If additional information or samples are received, the investigation will resume as needed.We will continue to trend this issue for future occurrences as part of the complaint review process.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHEMOPLUS
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
COVIDIEN
2 ludlow park dr
chicopee MA 01022 1318
MDR Report Key6880234
Report Number1219103-2017-05017
Device Sequence Number761610
Product Code KPE
UDI-Device Identifier10884527005857
UDI-Public10884527005857
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Model NumberCP3005A
Device Catalogue NumberCP3005A
Device Lot Number633714X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1